MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC

BOSTON SCIENTIFIC CORPORATION EXPRESS LD ILIAC / BILIARY; STENT, ILIAC
Model Number 20226
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/20/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr.: the device was not returned for analysis.However, an image depicting the express ld device stuck in a 6fr introducer sheath was received.From the image it can be observed that the balloon was not inflated.The stent was also noted to be damaged and had moved proximally on the balloon.The proximal end of the stent was bunched as it entered the light green 6fr introducer sheath.
 
Event or Problem Description
Reportable based on investigation completed on 19jun2020.It was reported that advancing difficulties were encountered.The target lesion was located in the iliac artery.A 7.0x60x75cm express ld iliac / biliary stent was selected for use.However, the physician could not advance the stent through the sheath due to severe scarring at the entry site.Both the device and the sheath was removed and another 7fr sheath was used.The procedure was completed with a different device.No patient complications reported.However, investigation revealed stent damage and stent moved on balloon.

Brand Name
EXPRESS LD ILIAC / BILIARY
Common Device Name
STENT, ILIAC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key10200079
Report Number2134265-2020-08558
Device Sequence Number14011905
Product Code NIO
UDI-Device Identifier08714729392231
UDI-Public08714729392231
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K133110
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/11/2022
Device Model Number20226
Device Catalogue Number20226
Device Lot Number0024917858
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/19/2020
Initial Report FDA Received Date06/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1